Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

Compact Intersection Property and description of congruence lattices

Filip Krajník / Miroslav Ploščica
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0231-9

Abstract

We say that a variety V of algebras has the Compact Intersection Property (CIP), if the family of compact congruences of every A ∈ V is closed under intersection. We investigate the congruence lattices of algebras in locally finite congruence-distributive CIP varieties. We prove some general results and obtain a complete characterization for some types of such varieties. We provide two kinds of description of congruence lattices: via direct limits and via Priestley duality.

MSC: Primary 08A30; Secondary 08A10, 06D15

Keywords: compact congruence; congruence-distributive variety

  • [1] BLYTH, T. S: Lattices and Ordered Algebraic Structures, Springer-Verlag, London, 2005. Google Scholar

  • [2] ADAMČÍK, M.— ZLATOŠ, P.: The decidability of some classes of Stone algebras, Algebra Universalis 67 (2012), 163–173. http://dx.doi.org/10.1007/s00012-012-0173-4CrossrefWeb of ScienceGoogle Scholar

  • [3] AGLIANO, P.— BAKER, K. A.: Congruence intersection properties for varieties of algebras, J. Austral. Math. Soc. Ser. A 67 (1999), 104–121. http://dx.doi.org/10.1017/S1446788700000896CrossrefGoogle Scholar

  • [4] BAKER, K. A.: Primitive satisfaction and equational problems for lattices and other algebras, Trans. Amer. Math. Soc. 190 (1974), 125–150. http://dx.doi.org/10.1090/S0002-9947-1974-0349532-4CrossrefGoogle Scholar

  • [5] BLOK, W. J.— PIGOZZI, D.: A finite basis theorem for quasivarieties, Algebra Universalis 22 (1986), 1–13. http://dx.doi.org/10.1007/BF01190734CrossrefGoogle Scholar

  • [6] GILLIBERT, P.: Critical points of pairs of varieties of algebras, Internat. J. Algebra Comput. 19 (2009), 1–40. http://dx.doi.org/10.1142/S0218196709004932CrossrefGoogle Scholar

  • [7] GILLIBERT, P.— WEHRUNG, F.: From Objects to Diagrams for Ranges of Functors. Lecture Notes in Math. 2029, Springer, Berlin-Heidelberg, 2011. Web of ScienceGoogle Scholar

  • [8] KATRIŇÁK, T.— MITSCHKE, A.: Stonesche Verbände der Ordnung n und Postalgebren, Math. Ann. 199 (1972), 13–30. http://dx.doi.org/10.1007/BF01419572CrossrefGoogle Scholar

  • [9] KRAJNÍK, F.: Congruence Lattices of Algebras. PhD Dissertation, P. J. Šafárik’s University, Košice, 2013. Google Scholar

  • [10] KRAJNÍK, F.— PLOŠČICA, M.: Congruence lattices in varieties with Compact Intersection Property, Czechoslovak Math. J. (To appear). Web of ScienceGoogle Scholar

  • [11] PLOŠČICA, M.: Finite congruence lattices in congruence distributive varieties, Contrib. Gen. Algebra 14 (2004), 119–125. Google Scholar

  • [12] PLOŠČICA, M.: Separation in distributive congruence lattices, Algebra Universalis 49 (2003), 1–12. http://dx.doi.org/10.1007/s000120300000CrossrefWeb of ScienceGoogle Scholar

  • [13] PLOŠČICA, M.: Relative separation in distributive congruence lattices, Algebra Universalis 52 (2004), 313–323. Web of ScienceGoogle Scholar

  • [14] PLOŠČICA, M.: Iterative separation in distributive congruence lattices, Math. Slovaca 59 (2009), 221–230. http://dx.doi.org/10.2478/s12175-009-0119-2Web of ScienceCrossrefGoogle Scholar

  • [15] PLOŠČICA, M.— TŮMA, J.: Uniform refinements in distributive semilattices. Contributions to General Algebra 10 (Proc. Klagenfurt 1997), Verlag Johannes Heyn, Klagenfurt, 1998, pp. 251–262. Google Scholar

  • [16] WEHRUNG, F.: A uniform refinement property for congruence lattices, Proc. Amer. Math. Soc. 127 (1999), 363–370. http://dx.doi.org/10.1090/S0002-9939-99-04558-XCrossrefGoogle Scholar

  • [17] WEHRUNG, F.: A solution to Dilworth’s Congruence lattice problem, Adv. Math. 216 (2007), 610–625. http://dx.doi.org/10.1016/j.aim.2007.05.016CrossrefWeb of ScienceGoogle Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 643–664, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0231-9.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in